On Non-M-Cosingular Completely (+)-Supplemented Modules

Derya Keskin Tütüncü. On Non-M-Cosingular Completely (+)-Supplemented Modules. Applied Categorical Structures, 16(1-2):249-254, 2008. [doi]

@article{Tutuncu08,
  title = {On Non-M-Cosingular Completely (+)-Supplemented Modules},
  author = {Derya Keskin Tütüncü},
  year = {2008},
  doi = {10.1007/s10485-006-9025-8},
  url = {http://dx.doi.org/10.1007/s10485-006-9025-8},
  researchr = {https://researchr.org/publication/Tutuncu08},
  cites = {0},
  citedby = {0},
  journal = {Applied Categorical Structures},
  volume = {16},
  number = {1-2},
  pages = {249-254},
}